Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > Women's Health
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 11-29-2013, 10:02 AM   #1
Senior LCF Member
 
Join Date: Mar 2013
Posts: 662
Gallery: Green
Stats: no scale unless doing PHD
WOE: HDE, Potatoes as needed
Start Date: May 2014
Stopped spironolactone and now very bloated

Anyone have experience being on spironolactone and then stopping it?
I was on 100mg for about a year to treat acne. About a 10 days ago, my doctor switched me to another birth control pill (beyaz) and took me off spiro. The water weight I've gained is substantial. Anyone experience this? Any tips or insight as to how long it will last?

Thanks!

Also I'm on a ketogenic diet which is very water-sparing and I'm still super bloated. Mostly in areas where I have fat.. Cheeks, thighs, knees, abdomen.
Green is offline   Reply With Quote

Sponsored Links
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 04:12 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.